# SDR VNAA0207008

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 18,884 hours, 16,929 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 501122803
- Part serial: 7630
- Condition: Failed
- Location: Fwd
- Part time: 15,688 hours, 13,820 cycles
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE FORWARD EMERGENCY POWER SUPPLY WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY POWER SUPPLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
